U.S. doctors online nowAsk doctors free
NM
A 33-year-old male asked:

I started having random but frequent heart palpitations about 4 weeks into taking citalopram. is this normal?

1 doctor answer1 doctor weighed in
Dr. Krishna Kumar
Psychiatry 55 years experience
Citalopram effects: I understand your distress. Side effect of Citalopram can be heart palpitations and other cardio-vascular effects. See your Physician and Psychiatrist for • Diagnosis of Depression • Diagnosis of cardiac condition if any • Monitoring Palpitations and condition • Breathing Relaxation • Therapy for stresses in your life, to develop coping skills

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 8, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.